Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (6): 1791-1804.

Previous Articles     Next Articles

Hyers-Ulam-Rassias Stability on a Class of Generalized Fractional Systems

Chun Wang1,*(),Tianzhou Xu2   

  1. 1 Department of Mathematics, Changzhi University, Shanxi Changzhi 046011
    2 School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081
  • Received:2020-08-30 Online:2021-12-26 Published:2021-12-02
  • Contact: Chun Wang
  • Supported by:
    the NSF of Shanxi Province(201801D121024);the Scientific and Technological Innovation Programs of Higher Education Institutions in Shanxi(2019L0903)


This paper investigates the stability in the sense of Hyers-Ulam-Rassias for a class of generalized fractional differential systems by the generalized Laplace transform method. Several examples are given to illustrate the theoretical results.

Key words: Generalized Laplace transform, Generalized fractional differential systems, Hyers-Ulam-Rassias stability

CLC Number: 

  • O177.9